# SDR SWIA201439569

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 31,608 hours, 26,358 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ROLLS TO THE RIGHT DURING APPROACH.  MAINTENANCE INSPECTED ALL FLIGHT CONTROLS, FAIRINGS & SURFACES.  FOUND & REMOVED HIGH AERODYNAMIC SEALANT ON RT WING FLAP ACCESS PANELS.
